Centre de Physique Théorique

Accueil > Équipes de recherche > Géométrie, Physique et Symétries > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
97 résultats
Article dans une revue
Bruno Iochum, Thierry Masson
Heat trace for Laplace type operators with non-scalar symbols
Journal of Geometry and Physics, Elsevier, 2017, 116, pp.90-118. 〈10.1016/j.geomphys.2017.01.014〉
Article dans une revue
François Jordan, Jérémy Attard
Tractors and twistors from conformal Cartan geometry: a gauge theoretic approach II. Twistors
Classical and Quantum Gravity, IOP Publishing, 2017, 34 (8), pp.085004. 〈10.1088/1361-6382/aa627d〉
Pré-publication, Document de travail
J. Attard, J. François, S. Lazzarini, T. Masson
The dressing field method of gauge symmetry reduction, a review with examples
2017
Article dans une revue
C. Duval, G.W. Gibbons, P.A. Horváthy
Conformal and projective symmetries in Newtonian cosmology
Journal of Geometry and Physics, Elsevier, 2017, 112, pp.197--209. 〈10.1016/j.geomphys.2016.11.012〉
Article dans une revue
Robert Coquereaux, Jean-Bernard Zuber
Conjugation Properties of Tensor Product and Fusion Coefficients
Letters in Mathematical Physics, Springer Verlag, 2017, 107 (2), pp.291-299. 〈10.1007/s11005-016-0901-3〉
Article dans une revue
Thomas Krajewski
A Renormalisation Group Approach to the Universality of Wigner’s Semicircle Law for Random Matrices with Dependent Entries
Advances in High Energy Physics, Hindawi Publishing Corporation, 2017, 2017, pp.4098720. 〈10.1155/2017/4098720〉
Article dans une revue
B Herlemont, O Ogievetsky
Rings of h-deformed differential operators
Theoretical and Mathematical Physics, 2017, 192 (2), pp.1218-1229. 〈10.1134/S0040577917080104〉
Article dans une revue
Kevin Falk
Examples of infinite direct sums of spectral triples
Journal of Geometry and Physics, Elsevier, 2017, 112, pp.240 - 251. 〈10.1016/j.geomphys.2016.10.019〉
Article dans une revue
M. Cariglia, Christian Duval, G.W. Gibbons, P.A. Horváthy
Eisenhart lifts and symmetries of time-dependent systems
Annals of Physics, 2016, 373, pp.631--654. 〈http://www.journals.elsevier.com/annals-of-physics〉. 〈10.1016/j.aop.2016.07.033〉
Article dans une revue
M Elbistan, Christian Duval, Peter A. Horvathy, P. -M. Zhang
Duality and helicity: a symplectic viewpoint
Physics Letters B, Elsevier, 2016, 761, pp.265-268. 〈10.1016/j.physletb.2016.08.041〉
97 résultats

Agenda